# SDR ASAA0681089

- Difficulty date: October 16, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- Aircraft time: 51,970 hours, 27,953 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 593666751
- Condition: Dented
- Location: Bs 1203-1212
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE UNDER BELLY DENTED. COLD FORMED TO ORIGINAL CONTOUR PER EA 5330 02146.
